# SDR DL78K030220

- Difficulty date: March 6, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 3,801 hours, 4,493 cycles
- Engine time: 3,984 hours, 4,627 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: 1550127114
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG HYD QTY DECREASING ON CLIMBOUT.  REPLACED NR 2 ENG HYD PUMP PRESSURE HOSE AND QUICK DISCONNECT FITTING AND CASE DRAIN HOSE AT ENG PUMP.
